FSA are Warning Slimmers and Body Builders not to Take DNP after two People Died From Taking the Drug

FSA are Warning Slimmers and Body Builders not to Take DNP after two People Died From Taking the Drug

The Food Standards Agency are urgently asking people not to take DNP and have issued urgent advice about the substance.
The industrial chemical DNP (2 4-dinitrophenol) isn’t safe for human consumption and could cause poisoning. The DNP is marketed in the form of a weight loss pill as it speeds up the metabolism it is also used as a body building drug.
Dependant on how much DNP someone has taken they could experience any of the following signs of acute poisoning.
Fever
Dehydration
Nausea
Vomiting
Restlessness
Flushed skin
Sweating
Dizziness
Headaches
Rapid respiration
Rapid or irregular heart-beat
All of these symptoms could lead to falling into a coma or dying.
Taken in small doses over a long period of time DNP could lead to forming cataracts skin legions and could affect the heart blood and nervous system.
The chemical which is popular with dieters and body builders was the found to be the cause of death of 23-year-old Sarah Houston who died by fatally overheating after taking the weight loss pills earlier this year. The coroner said that DNP was “entirely” responsible for her death.
It was also allegedly the cause of 18-year-old Sarmad Alladin’s death after he took the bodybuilding drug.
The drug is marketed to people as a way to speed up their metabolism and the FSA are urging people to avoid any products with DNP or 2 4-Dinitropheral in.
If you have been affected by something of similar nature and have experience any similar or worrying symptoms
1. Immediately contact your GP and advise him of your condition
2. Keep proof of purchase
3. Contact a member of our team on 0113 200 9720

Recent Posts

Leave a Comment